Global Bifurcation Problems Associated With k-Hessian Operators
In this paper we study global bifurcation phenomena for a class of nonlinear elliptic equations governed by the h-Hessian operator. The bifurcation phenomena considered provide new methods for establishing existence results concerning fully nonlinear elliptic equations. Applications to the theory of critical exponents and the geometry of k-convex functions are considered. In addition, a related problem of Liouville–Gelfand type is analyzed.
© 1999 Topological Methods in Nonlinear Analysis
J. Jacobsen, Global Bifurcation Problems Associated with k-Hessian Operators, Journal of the Juliusz Schauder Center, Topological Methods in Nonlinear Analysis, 14, 81-130 (1999).